# SDR CA100224006

- Difficulty date: January 12, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Separated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, F
- Precautionary procedure: A

## Discrepancy

(CAN) ABORTED TAKEOFF: DURING TAKEOFF ROLL, ENGINE RAN BACK TO IDLE WITH NO CLOSURE OF THE CLA WITHOUT WARNING OR OTHER INDICATION. THE PILOT CONCENTRATED ON CONTROLLING THE ACFT AND STATED THAT HE SUDDENLY SAW A PUFF OF SMOKE AND NOTICED THAT THE ITT WAS FALLING THROUGH ABOUT 900 DEGREES C.   ACFT RAN OFF THE END OF THE AIRSTRIP WITH MINIMAL ACFT DAMAGE.  THE FBO REPORTED THAT THEY FOUND THE FCU HAD A HSG PARTLY SEPARATED FROM THE UNIT WITH IT`S SECURING BOLTS BACKED OUT.  MORE INFORMATION IS EXPECTED FROM THE FBO.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC 20100224006)
